S. Aida, Notes on proofs of continuity theorem in rough path analysis, 2006.

M. Caruana, Itô-Stratonovich equations with C 1+? coefficients have rough path solutions almost surely, 2005.

L. Coutin, P. Friz, and N. Victoir, Good rough path sequences and applications to anticipating & fractional stochastic calculus, Ann. Probab, vol.35, pp.3-1171, 2007.
DOI : 10.1214/009117906000000827

URL : http://arxiv.org/abs/0707.4546

L. Coutin and A. Lejay, Semi-martingales and rough paths theory, Electronic Journal of Probability, vol.10, issue.0, pp.23-761, 2005.
DOI : 10.1214/EJP.v10-162

URL : https://hal.archives-ouvertes.fr/inria-00000411

A. M. Davie, Differential equations driven by rough signals: an approach via discrete approximation, Appl. Math. Res. Express. AMRX, vol.2, p.40, 2007.
DOI : 10.1093/amrx/abm009

URL : http://arxiv.org/abs/0710.0772

P. Friz and N. Victoir, Euler estimates for rough differential equations, Journal of Differential Equations, vol.244, issue.2, pp.388-412, 2008.
DOI : 10.1016/j.jde.2007.10.008

P. Friz and N. Victoir, Multidimensional stochastic processes as rough paths, Theory and applications, 2009.
DOI : 10.1017/CBO9780511845079

Y. Inahama and H. Kawabi, Asymptotic expansions for the Laplace approximations for It?? functionals of Brownian rough paths, Journal of Functional Analysis, vol.243, issue.1, pp.1-270, 2007.
DOI : 10.1016/j.jfa.2006.09.016

Y. Inahama, A Stochastic Taylor-Like Expansion in the Rough Path Theory, Journal of Theoretical Probability, vol.50, issue.6, pp.2-07, 2007.
DOI : 10.1007/s10959-010-0287-6

A. Lejay and N. Victoir, On <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mo stretchy="false">(</mml:mo><mml:mi>p</mml:mi><mml:mo>,</mml:mo><mml:mi>q</mml:mi><mml:mo stretchy="false">)</mml:mo></mml:math>-rough paths, Journal of Differential Equations, vol.225, issue.1, pp.103-133, 2006.
DOI : 10.1016/j.jde.2006.01.018

A. Lejay, An Introduction to Rough Paths, Lecture Notes in Mathematics, vol.1832, pp.1-59, 2003.
DOI : 10.1007/978-3-540-40004-2_1

URL : https://hal.archives-ouvertes.fr/inria-00102184

A. Lejay, Yet another introduction to rough paths, Lecture Notes in Mathematics, 2009.
DOI : 10.1007/978-3-642-01763-6_1

URL : https://hal.archives-ouvertes.fr/inria-00107460

A. Lejay, Stochastic differential equations driven by processes generated by divergence form operators II: convergence results, ESAIM: Probability and Statistics, vol.12, pp.387-411, 2008.
DOI : 10.1051/ps:2007040

URL : https://hal.archives-ouvertes.fr/inria-00092427

T. Lyons, M. Caruana, and T. Lévy, Differential equations driven by rough paths, École d'été des probabilités de saint-flour XXXIV ?, Lecture Notes in Mathematics, 1908.

T. Lyons and Z. Qian, Flow of diffeomorphisms induced by a geometric multiplicative functional. Probab. Theory Related Fields, pp.91-119, 1998.

T. Lyons and Z. Qian, System control and rough paths, Oxford Mathematical Monographs, 2002.
DOI : 10.1090/fic/034/07

T. J. Lyons, Differential equations driven by rough signals, Revista Matem??tica Iberoamericana, vol.14, issue.2, pp.215-310, 1998.
DOI : 10.4171/RMI/240

G. Pagès and A. Sellami, Convergence of multi-dimensional quantized SDE's. Preprint of University Paris 6 Available at arxiv:0801, p.726, 2008.